On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.234.0.2
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 119 - pages 397-441

Titles119

The explicit reciprocity law and the cohomology of Fontaine-Messing
Kazuya Kato
Bulletin de la Société mathématique de France 119, number 4 (1991), 397-441
Download this article : PS file / PDF file

Résumé :
En utilisant la cohomologie de Fontaine-Messing, on prouve une loi de réciprocité explicite pour des anneaux locaux réguliers de certain type. Ceci étend la loi de réciprocité explicite classique pour le symbole de Hilbert (pour la caractéristique résiduelle $p\not =2$) et aussi les lois de réciprocité explicites de Brückner, Vostokov et Kirillov sous une condition additionnelle faible sur p.

Abstract:
By using the cohomology theory of Fontaine-Messing, we prove an explicit reciprocity law for regular local rings of a certain type. This extends the classical explicit reciprocity law for Hilbert symbols (for the residue characteristic $p\not =2$), and also the explicit reciprocity laws of Brückner, Vostokov and Kirillov under an additional weak condition on p.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique